I'm 21 years old. I started taking Yaz about 9 months ago and it completely changed me. I started taking the pill at a really transitional time in my life where I was moving out of my house and finishing school and so I thought perhaps it was me not my pill. Since then, Ive read of hundreds of women having serious anxiety problems with the pill. I had no sex drive either. I went to my gyno and she switched me to Loestrin24 to get my sex drive back. The first day on the new pill I felt like a new person, I was so happy and laughing again and my sex drive returned. However, the 3rd month of loestrin24 came around and here I am feeling worse than ever. Ive decided to get off the pill this week. Ive also read of women having terrible anxiety getting off the pill. All I want to know is when Im going to feel better again. Im normally so happy and upbeat and now I can barely bring myself to leave the house. My boyfriend supports me and hes trying to understand but he doesnt get it. I just want these hormones out of my body. If anyone can share with me how long it took to feel normal again after stopping the pill I would be so thankful.
While there may be some women on this forum who can relate to your experience with this particular birth control and anxiety, I would highly recommend that you visit the Birth Control Forum and talk to the women over there.
I hope someone here can respond to your questions, and please feel free to post on both forums.
I'm sorry that I don't have an answer for you. Have you spoken with your gyno, AGAIN, about this? I'm a wee past the age of needing birth control pills, but I would imagine that with all the new ones on the market, it's a bit like antianxiety or antidepressant meds, sometimes it just takes awhile to find the right one for you. I'm sure it won't take long for you to return to feeling normal. Perhaps consider taking a break from BC pills......give some thought to other, non hormonal types of BC. Just a thought from an old menopausal hippie!
Best of luck
I used to take the pill, started at age 14 and I was a mess (worse than I am now - LOL) until I quit. I took the patch and the shot and they were just as bad. I finally realized I couldn't take this stuff, for whatever reason, maybe that is the same with you.
I took birth control pills (back in the olden days!), and found that I got severely depressed on them. Just couldn't tolerate them. So I think it's probably a fairly common thing. Like Greenlydia suggests, you may want to go to the birth control forum and ask them there (it's been too long for me to give you any good advice!).
I started taking Yaz and it made me so depressed! I have had many other friends have the exact same problem with this pill because it was the main birth control given out from the campus health center. It's not just you. I was horrible and had to seek counsiling. I later learned it was all because of the pill when I stopped taking it. You are not a lone
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.